# SDR CA100927009

- Difficulty date: September 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 767 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101105
- Condition: Debonded
- Location: Main Rotor
- Part time: 930 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN AIRCRAFT CAME IN FOR A 300 HOUR AIRFRAME INSPECTION ONE OF THE SNAGS REPORTED WAS A BLACK STREAK UNDER THE BLUE TRIANGLE BLADE GRIP.  THE PILOT ALSO REPORTED THAT THE SEEMED TO BE GETTING A MORE OF A LATERAL AND VERTICAL.  THIS DEFECT DREW THE MAINTENANCE ATTENTION TO THE DEBONDING OF THE BEARING.
